# SDR DALA1169599865

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 3,267 hours, 2,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO TAIL CATWALK EMERGENCY EGRESS PATH LIGHTS INOP.  REPLACED FORWARD AND MIDDLE LIGHT ASSEMBLIES, CHECKS OK.
